# SDR 2001UALA01434

- Difficulty date: July 20, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N620UA
- Make and model: Boeing 767222
- Aircraft serial: 21880
- Aircraft time: 66,122 hours, 17,391 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 57,947 hours, 14,936 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Out Of Adj
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE REPORT POWER FLUCTUATES SYMPTOMS OR PATTERN ALONG WITH FAULT CODES FRM CODE 7321 XD.  RT ENG EPR+EGT FLUCTUATES AFTER PWR CHNG IN CLRWX CON DURING CLIMB EPR+-. CAUSE BY BLEED VALVE CYCLING DUE TO DECELERATION SCHEDULE BEING TO CLOSE TO THE STEADY STATE OPERATING BAND.  THE TT2 SENSOR (TOTAL TEMPERATURE) PROBE  FOR THE FUEL CONTROL (FCU) WAS REPLACED. THE FINAL FIX WAS ADJUSTING THE FCU DECELERATION SCHEDULE, AWAY FROM THE OPERATING BAND.
